Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 42, Number 2
HTML articles powered by AMS MathViewer

A new class of transcendental numbers
Philip Franklin PDF
Trans. Amer. Math. Soc. 42 (1937), 155-182
A direct expansion proof of sufficient conditions for the non-parametric problem of Bolza
William T. Reid PDF
Trans. Amer. Math. Soc. 42 (1937), 183-190
On a classification of integral functions by means of certain invariant point properties. A supplement
M. T. Bird PDF
Trans. Amer. Math. Soc. 42 (1937), 191-193
On the space $(BV)$
C. Raymond Adams and Anthony P. Morse PDF
Trans. Amer. Math. Soc. 42 (1937), 194-205
Abstract derivation and Lie algebras
Nathan Jacobson PDF
Trans. Amer. Math. Soc. 42 (1937), 206-224
Theory of non-linear singular differential systems
W. J. Trjitzinsky PDF
Trans. Amer. Math. Soc. 42 (1937), 225-321
Almost periodic transformation groups
Deane Montgomery PDF
Trans. Amer. Math. Soc. 42 (1937), 322-332